# SDR EE4Y2022060815777

- Difficulty date: June 8, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N302NV
- Make and model: Airbus A319-112
- Aircraft serial: 02387
- Aircraft time: 45,138 hours, 28,190 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: UNK
- Part serial: UNK
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION PER MPD WORK CARD Nº: 531135-01-2-001, IT WAS FOUND RH WINDSHIELD SIDE POST UPPER ATTACHMENT AT FRAME 4, ONE HOLE WITH CRACK INDICATION. A DAMAGE REPORT WAS SENT TO AIRBUS ASKING FOR REPAIR INSTRUCTIONS AND FINAL APPROVAL. AIRBUS PROVIDED REPAIR INSTRUCTIONS UNDER THE DOSSIER # 81063982. SEE COOPESA JOB A1M106, NRI 2-8 FOR DETAILS OF THE REPAIR ACCOMPLISHED.
